I am an 18 year old male. I have been experiencing a wide range of symptoms for nearly a year. It all started in the last summer. I started to experience constant vomiting after eating, bloating and weight loss. Then, I was diagnosed with a Dientamoeba fragilis infection and given a course of antibiotics. I thought I would get better after this, but that was not the case. I was treated for the bacteria and I still have symptoms like occasional vomiting, a lot of weight loss (15-20 pounds), bloating and abdominal swelling. The doctor did a bunch of blood tests and said he did not see anything wrong. The vomiting stopped, but I still experience the symptoms and not gaining any weight. So, my doctor referred me to a gastroenterologist. I told him about my symptoms, which are as follows. GERD, weight loss, occasional abdominal pain, abdominal swelling and bloating, malnutrition, alternating diarrhea and constipation, and heart issues like racing heart and heart palpitations. My sister has celiac disease. My gastroenterologist has done an endoscopy and said he does not think that I have celiac and he said Helicobacter pylori might be a possibility. I am really worried because I have got a lot of blood tests and everything came out fine, except Vitamin B12 and D deficiency. So, I just want to know if you think that I could have Helicobacter pylori. I am really anxious. Please explain as soon as possible and share any other possible illnesses that I could have based on my symptoms. Thank you.
Welcome to icliniq.com.
For further information consult a general medicine physician online --> https://www.icliniq.com/ask-a-doctor-online/general-medicine-physician
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. lumps you are feeling in the incision area are granulomas due to the body reaction against the material of the stitches. Sometimes, they go away using anti-inflammatory drugs and antibiotics. So, I would suggest Clarithromycin and Ibuprofen twice ... Read fullCan allergic reaction occur due to Tylenol 3 or Amoxicillin?
.. gone through your query and can understand your health concern. The allergic reaction can be due to Amoxicillin only, because Acetaminophen and Codeine will not cause any allergic reaction. I suggest you to stop Amoxicillin. You can use any of the... Read fullTaking Pantoprazole for GERD. Is any drug interactions between Pantoprazole and Voltaren?
.. through your query. There are no drug interactions between Pantoprozole and Diclofenac (Voltaren). In fact, anyone who takes painkillers like Diclofenac has to take Pantoprazole to prevent Diclofenac-induced gastritis. So, relax and take the regul... Read full
Ask your health query to a doctor online?Ask a General Medicine Physician Now